# SDR P5CA9700129

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EXTERIOR FUSELAGE HAS LIGHT CORROSION AND BARE METAL JUST ABOVE NR 2 RT CABIN DOOR.  REMOVED CORROSION AND TREATED IAW SRM 51-10-01 AND 51-10-02.
